L'inégalité de Kato lorsque Δu est une mesure

Translated title of the contribution: Kato's inequality when Δu is a measure

Haïm Brezis, Augusto C. Ponce

Research output: Contribution to journalArticlepeer-review

40 Scopus citations


We extend the classical version of Kato's inequality in order to allow functions u∈L1loc such that Δu is a Radon measure. This inequality has been recently applied by Brezis, Marcus, and Ponce to study the existence of solutions of the nonlinear equation -Δu+g(u)=μ, where μ is a measure and g:ℝ→ℝ

Translated title of the contributionKato's inequality when Δu is a measure
Original languageFrench
Pages (from-to)599-604
Number of pages6
JournalComptes Rendus Mathematique
Issue number8
StatePublished - Apr 15 2004

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Kato's inequality when Δu is a measure'. Together they form a unique fingerprint.

Cite this